# SDR P5CA0401141

- Difficulty date: August 12, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,400 hours, 18,618 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL 521BB IS DELAMINATED INSIDE RIGHT WING.  REMOVED DELAMINATED AREA PER SRM 51-40-04, REPAIRED PER SRM 51-40-15.
